# SDR DALA2022090205893

- Difficulty date: March 14, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 86,552 hours, 39,407 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 ELONGATED HOLES WERE FOUND IN FR50 BETWEEN STR 35LH-STR 36LH. CORRECTIVE ACTION: COMPLIED WITH ERA 597050-14AD. (2156703)
